Keyword : optimum approximation


On Restoration and Approximation of Multi-Dimensional Signals Using Sample Values of Transformed Signals
Takuro KIDA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1994/07/25
Vol. E77-A  No. 7 ; pp. 1095-1116
Type of Manuscript:  Special Section PAPER (Special Section on Surveys of Researches in CAS Fields in the Last Two Decades, )
Category: 
Keyword: 
sampling theoreminterpolationoptimum approximation
 Summary | Full Text:PDF

Interpolatory Estimation of Multi-Dimensional Orthogonal Expansions with Stochastic Coefficients
Takuro KIDA Somsak SA-NGUANKOTCHAKORN Kenneth JENKINS 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1994/05/25
Vol. E77-A  No. 5 ; pp. 900-916
Type of Manuscript:  PAPER
Category: Digital Signal Processing
Keyword: 
multi-dimensional signalsoptimum approximationorthogonal expansionsstochastic signals
 Summary | Full Text:PDF

The Optimum Approximation of Muliti-Dimensional Signals Using Parallel Wavelet Filter Banks
Takuro KIDA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1993/10/25
Vol. E76-A  No. 10 ; pp. 1830-1848
Type of Manuscript:  PAPER
Category: Parallel/Multidimensional Signal Processing
Keyword: 
multi-dimensional signalsoptimum approximationwavelet filter bank
 Summary | Full Text:PDF

Generalized Optimum Interpolatory Estimation of Multi-Dimensional Orthogonal Expansions with Stochastic Coefficients
Takuro KIDA Somsak SA-NGUANKOTCHAKORN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1992/12/25
Vol. E75-A  No. 12 ; pp. 1793-1804
Type of Manuscript:  PAPER
Category: Information Theory and Coding Theory
Keyword: 
interpolation approximationorthogonal expansionstochastic signalsoptimum approximation
 Summary | Full Text:PDF

Generalized Interpolatory Approximation of Multi-Dimensional Signals Having the Minimum Measure of Error
Takuro KIDA Hiroshi MOCHIZUKI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1992/07/25
Vol. E75-A  No. 7 ; pp. 794-805
Type of Manuscript:  Special Section PAPER (Special Section on Multidimensional Signal Processing)
Category: Multidimensional Signals, Systems and Filters
Keyword: 
interpolationoptimum approximationmulti-dimensional signalsHilbert space
 Summary | Full Text:PDF